Geodetic Domination Integrity of Thorny Graphs
Abstract
Keywords
Geodetic domination integrity, geodetic dominating set, geodetic set, dominating set
References
- T. W. Haynes, S. Hedetniemi, P. Slater, Fundamentals of domination in graphs, CRC Press, Boca Raton, 1998.
- C. A. Barefoot, R. Entringer, H. Swart, Vulnerability in graphs - A comparative survey, Journal of Combinatorial Mathematics and Combinatorial Computing 1 (1987) 13-22.
- R. Sundareswaran, V. Swaminathan, Domination integrity of middle graphs, in: T. Tamizh Chelvam, S. Somasundaram, R. Kala (Eds.), Algebra, Graph Theory and Their Applications, Narosa Publishing House, New Delhi, 2010, pp. 88-92.
- R. Sundareswaran, V. Swaminathan, Domination integrity in trees, Bulletin of International Mathematical Virtual Institute 2 (2012) 153-161.
- G. Balaraman, S. S. Kumar, R. Sundareswaran, Geodetic domination integrity in graphs, TWMS Journal of Applied and Engineering Mathematics 11 (Special Issue) (2021) 258-267.
- F. Buckley, F. Harary, L. V. Quintas, Extremal results on the geodetic number of a graph, Scientia A (2) (1988) 17-26.
- F. Harary, Graph theory, Addison Wesley Publishing Company, New York, 1969.
- J. A. Bondy, U. S. R. Murty, Graph theory with applications, Macmillan, London, 1976.
- G. Chartrand, L. Lesniak, P. Zhang, Graphs digraphs, 4th Edition, Chapman and Hall/CRC, New York, USA, 2015.
- T. H. Cormen, C. E. Leiserson, R. L. Rivest, C. Stein, Introduction to algorithms, The MIT Press, Cambridge, 2022.